Home Remedies Community! Come together to Collaborate, Learn and Support each other.

Home Remedies

Abscess
Acne
Acid Reflux
Allergies
Anemia
Angina
Arthritis
Asthma
Athlete’s Foot
Backache/Back pain
Bad Breath (Halitosis)
Baldness
Bedwetting (Enuresis)
Bites (Insect)
Black Eye
Blackheads
Blisters
Body Odor/Sweating
Boils
Bruises
Burns
Canker Sores
Chapped/Cracked Lips
Chicken Pox
Cold Sores
Common Cold
Conjunctivitis
Constipation
Corns and Calluses
Cough
Dandruff
Depression
Diabetes
Diaper Rash
Diarrhea
Dry Skin
Earache
Earwax
Eczema
Fatigue
Fever
Flatulence
Flu
GERD
Gingivitis
Gout
Hair Loss
Hangover
Hay Fever
Headache
Heartburn
Hemorrhoids (Piles)
Hiccups
High Blood Cholesterol
High Blood Pressure
Hives
Hoarseness
Hypoglycemia
Indigestion
Insomnia
IBS
Jet Lag
Kidney Stones
Laryngitis
Low Blood Sugar
Menopause
Menstrual Cramps
Migraine
Morning Sickness
Motion Sickness
Mouth ulcer
Nausea
Nosebleed
Obesity
Piles (Hemorrhoids)
PMS
Psoriasis
Sinusitis
Snoring
Sore Throat
Stings (Insect)
Stress
Sunburn
Tinnitus
Toothache
Urticaria
UTI
Varicose Veins
Vomiting
Weight Loss
Yeast Infections


0 votes
I have been on tablet paxil for 2 months. Now I have stopped taking tablet paxil. But I am suffering from symptomps like lack of concentration. Dizziness whole day. Feels sleepy and feels like as if I am drunk. Lack of energy. Plz suggest me how to overcome these symptoms and also I want to know that for how long these symptoms will occur.
asked in Men's Health by

1 Answer

0 votes
I have gone through the withdrawals of several different anti-depressants,  including Paxil. First, make sure you have a plan with your doc. Most of these meds you have to wean off in order to avoid withdrawals and much worse. Lots of these meds are very dangerous to simply stop taking--they can cause heart attack, etc. That's why you always want to set up a plan with a doc. For me it's cutting down in small increments weekly until I am off. Withdrawals hit me harder than others so I have had to cut down even slower. It's about your body chemistry and what works for you. But just fyi, it can take awhile to get rid of the withdrawals completely regardless. I recently came off of a very similar med, spent 3 months weaning off of it, and it's now been about a month with none in my system at all, and only in the past couple days have I begun to stop having the dizziness/nausea/etc. So as long as you're doing it with a doc's help, hang in there!! I thought it would never end..you'll get through! Just DON'T stop cold turkey!! Once you have that under control, there is a med called meclizine (sp?) That you can get over the counter. It is actually a motion sickness pill, but it can help you through the dizziness/nausea/off balanceness. It can cause fatigue, but you just gotta get through this time. I can't stress enough to not do this without a doc's help. Even a primary cab typically help if you just want to get off the med--and til money is an issue, those usually are not super expensive. There is also Dr on Demand--a phone app that I have had much luck with.It is $40 for one Skype appt, no waiting oranything. They could at least give you a plan to wean off it I would bet. Anyways, hope this helps! Good luck!
answered by

Related questions

0 votes
1 answer
+1 vote
0 answers
0 votes
0 answers
0 votes
0 answers
asked in Other Health by anonymous
0 votes
0 answers
0 votes
0 answers

...